# SDR DALA2020073102686

- Difficulty date: July 30, 2020
- Submitted: August 1, 2020
- Operation: Air carrier
- Aircraft: N365NW
- Make and model: Airbus A320-212
- Aircraft serial: 964
- Aircraft time: 63,739 hours, 29,383 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Fod
- Location: R2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LVL OFF 2R PRESSURE LIGHT CAME ON AND DOOR SHOWS DISARMED ON STAYS ARMED IF HANDLE PUSHED DWN,  INTERIOR .  PERFORMED INSPECTION ON DOOR 2R AND CLEANED FOD IAW AMM 52-13, ACFT OK FOR SVC.
